|     

allergy or std???

my vaginal area swelled up yesterday as well as iretated and burning when i pee. the only thing different in my diet was shrimp i have had it befor but it’s been a very long time. i have not had any intercorse for about a week though the last time my husband and i did we used a lubrication that we have never used befor. now could this have been an aligic reaction to the shrimp or the lub or what else could this be. i thought it could be an alligic reaction so i took benidril that helped the swelling alot as well as the burning when i pee and the only part that is still iretated is the small bit thats still swollen. i just want to know what this was an allergy or an std or what

Add Comment
  • 1 Answer(s)

    Hi,

    It could be eczema, sweat dermatitis, allergic reactions or fungal infection.

    You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

    Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

    Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

    For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

    Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

    http://en.wikipedia.org/wiki/Eczema

    Let us know if you need any further information.

    It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination.

    Let us know if you need any other information and post us on how you are doing.

    Regards.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.